# SDR ASAA2016070317226

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 14,454 hours, 4,694 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED AT CRUISE ALTITUDE WITH VTK, THEN MAP ON CAPTAIN'S NAV AND NO FMC DATA ON EITHER CDU. AFTER 1 MINUTE, NORMAL FUNCTION RETURNED WITH NO CREW ACTION.  ACFT GROUNDED.  REBOOTED THE LT FMC PRECAUTIONARY.  LT FMC BITE TEST OK, IAW FIM 34-61TASK 804. THE FAULT WAS ONLY ON THE LT SIDE & THE SYSTEM RESET ITSELF IN FLIGHT, BOTH SIDES REBOOOTED TO MATCH UP. NO FAULTS NOTED ON RT FMC.
